MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 130-40-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 180-11-56 nv crown cup clsr hl w/ha 56 group 3: sn# (b)(6), 164-03-13 element-stem, collared w/ha, std offset, sz 13: sn#(b)(6), 01-032-03-4094 universal cup, head, delta, 40mm, -4: sn# (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a 56 yo male patient, who had thas in both hips, indicated that after some time with pain and loss of mobility in their left leg, they went to the traumatologist's check-up and they informed him that the prosthesis is totally worn out and that it must be changed urgently because it has already begun to affect the adjacent bone.He is with the preoperative, and the intervention is scheduled at a future date.Additionally, the patient reported complications in the right requiring crutches for support and a 70% and total disability.This is 1 of 2 events for this patient.(b)(4).Right hip event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.The devices were not returned for analysis.No images, radiographs, or patient information were provided.The hhe noted, there is evidence that a moderately higher risk of edge-loading and premature prosthesis wear is possible in a specific subset of patients with certain implant configurations and surgical implant positioning.A number of variables including use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential) could have all contributed to the increased trend in wear/osteolysis.Additionally, increased shelf oxidation resulting from the use of nylon vacuum bags without evoh could also have contributed to the increased trend in wear/osteolysis.Patients with increased risk tend to present with signs for prosthesis wear and subsequent particle-induced osteolysis within the first 5 years after the index arthroplasty and have the following characteristics: significant edge loading of the femoral head on the acetabular liner, patients implanted with a lateralized liner, patients in whom the largest available femoral head and/or thinnest available acetabular liner was used, and patients implanted with a component having a shelf age of greater than 2 years.Those patients having a combination of risk factors will have the highest risk for early wear and lysis.This patient was implanted with a combination of the largest available femoral head and/or the thinnest available acetabular liner was used and implanted with a component having a shelf age of greater than 2 years.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
NV GXL LINER NEUTRAL, 40MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23865007
Report Number1038671-2025-03592
Device Sequence Number17475430
Product Code JDI
UDI-Device Identifier10885862207098
UDI-Public10885862207098
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K121392
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2020
Device Catalogue Number130-40-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexMale